A lower bound for the Hausdorff dimension of the set of weighted simultaneously approximable points over manifolds

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalInternational Journal of Number Theory
DateAccepted/In press - 6 Jan 2021
DateE-pub ahead of print - 5 Mar 2021
DatePublished (current) - Sep 2021
Issue number8
Pages (from-to)1795-1814
Early online date5/03/21
Original languageEnglish

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations